# SDR FDEA202101280226

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXR532B384200000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 260 FLOOR BOARD 261KF IS BROKEN.  FABRICATED ZONE 260 FLOOR BOARD 261KF ON VTMAE TRAVELER T21/1529863, IAW DWG SRZ-25-005 REVISION R, MAJOR REPAIR.
